| Model Number |
SE5425WVB |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
Event or Problem Description
The user facility reported the cutter was not cutting, yet was still aspirating, during the procedure.There was no effect on the patient.
Additional Manufacturer Narrative
Visual inspection found the needle is bent.The port window is in the opened position.There are dried solutions visible on the outer needle shaft and solution visible in the aspiration line.The back cap is aligned correctly with the vent hole in the side of the cutter body.The connectors were inspected and no damage was found.A functional test was performed using a stellaris elite system.The cutter had good clean cuts throughout the various cut rates and had good aspiration.This cutter performed as intended.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.The investigation is complete.
Additional Manufacturer Narrative
Year of submission: 2026, g3: 02/05/2026, h4: 05/08/2025, h6: health effect clinical code 4582.